# SDR SWIA202266624

- Difficulty date: October 24, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N131SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000450
- Aircraft time: 21,124 hours, 11,837 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

A I WING 2 LEAK WARNING IN FLIGHT. CLIMBING THROUGH FL 230. PERFORMED QRH PROCEDURE, AND LANDED AVOIDING ICING CONDITIONS.   (FLIGHT #5337 FILED OPEN)   THIS IS CURRENTLY A WORK IN PROGRESS
